Advertisement

Reactions Weekly

, Volume 1775, Issue 1, pp 336–336 | Cite as

Niraparib

Thrombocytopenia, neutropenia and urinary tract infection: 2 case reports
Case report
  • 44 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 62-year-old woman and an 83-year-old woman developed thrombocytopenia and neutropenia during treatment with niraparib for differentiated peritoneal carcinoma and ovarian cancer respectively. One woman additionally developed urinary tract infection.

Case 1: The 62-year-old woman was hospitalised for thrombocytopenia and neutropenia. Her history was significant for primary peritoneal carcinomatosis, gastro-oesophageal reflux disease, hypertension, hyperlipidaemia, tricuspid valve disease and coronary artery disease. For differentiated peritoneal carcinoma diagnosed in year 2014, she was treated with multiple medications and surgeries. Due to disease progression, she started receiving oral niraparib 300mg daily from 16 May 2017. However, after 4 weeks of initiating niraparib, she...

Reference

  1. Patibandla NSK, et al. Niraparib - A promising drug with hematological toxicity. Journal of Oncology Pharmacy Practice 25: 1749-1753, No. 7, Oct 2019. Available from: URL: http://doi.org/10.1177/1078155218800156 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations